W3vina.COM Free Wordpress Themes Joomla Templates Best Wordpress Themes Premium Wordpress Themes Top Best Wordpress Themes 2012

Categorized | Pregnancy Related

Spotting Between Periods on the Pill

[raw]


spotting between periods on the pill

Most of the women notice spotting between periods on the pill. This ‘breakthrough bleeding’ or spotting may happen once in a while or for next few months. It is mainly due to the changes in a woman’s hormone levels.

Some of the reasons are as follows:

  • Starting the Pills: When the women start taking the birth control pill, she may notice spotting between periods. This problem is usually fixed once the body gets adjusted to the contraceptive pills. Thus, it is important that woman on oral contraceptive pills should take their dose regularly and at the same time each day.
  • Missing Pills: One of the main reasons for breakthrough bleeding is missing pills. If a woman forgets to take pills every day, the levels of hormones get affected since the missed pill causes the hormone level to fall. Thus, to prevent spotting between periods, it is important to take the pills regularly.
  • Combination Pills: Women who use combination pills also suffer from spotting between periods. These types of pills contain hormones such as estrogen and progesterone. These pills cause certain alteration in the lining of the uterus to shed extra blood between periods.
  • Changing pills: Most of the time, when a woman starts a new pill may experience spotting between periods. This is mainly caused due to the imbalance in the hormone levels that initiate the shedding of uterine lining. The body takes time to adjust to the new pill and dosages.
  • Medicines: If a woman is also taking certain medications like antibiotics along with oral contraceptive pills may experience spotting between periods. These drugs might interfere with the birth control pills. Some studies show the similar interference caused by smoking.
  • Diseases: Spotting may also result due to sexually transmitted diseases. It can also be a symptom of endometrial or cervical cancer, especially when a spotting is followed by heavy bleeding and pain. Spotting between periods might also be caused due to stress and other medical conditions.

Oral contraceptive pills are an excellent way of birth control when used correctly. If any woman is suffering from spotting between periods on pills and this has continued for three months in a row, then it is strictly a matter of concern. This issue must not be taken lightly and should be immediately consulted with a doctor to rule out the possibility of any risks.


[/raw]

Comments are closed.